Alert archive / New Mexico / Wind Advisories in 2023

Wind Advisory 47, NWS Albuquerque, NM

June 22, 20236 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Jun 22, 2023, 3:39 PM MDT for 6 counties in New Mexico. It took effect at Jun 23, 2023, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2023, 3:39 PM MDT (21:39 UTC)
In effect from
Jun 23, 2023, 12:00 PM MDT
Expired
Jun 23, 2023, 6:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Mora County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 176 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3476 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

920 
WWUS75 KABQ 222139
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
339 PM MDT Thu Jun 22 2023

NMZ238-230200-
/O.NEW.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/
/O.CON.KABQ.HT.Y.0004.000000T0000Z-230623T0200Z/
/O.CON.KABQ.HT.Y.0005.230623T1800Z-230624T0200Z/
Chaves County Plains-
339 PM MDT Thu Jun 22 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SATURDAY...

* WHAT...High temperatures from 105 to 109 degrees expected.

* WHERE...Chaves County Plains including Roswell.

* WHEN...Until 8 PM MDT this evening. Then, from noon to 8 PM MDT 
  Friday and Saturday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NMZ215-227>229-230200-
/O.NEW.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-Far Northeast Highlands-Northeast Highlands-
339 PM MDT Thu Jun 22 2023

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MDT FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...East Slopes Sangre de Cristo Mountains, Far Northeast 
  Highlands, Johnson and Bartlett Mesas Including Raton Pass, and 
  Northeast Highlands.

* WHEN...From Noon to 6 PM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
4 follow-up statements
079 
WWUS75 KABQ 230151
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
751 PM MDT Thu Jun 22 2023

NMZ238-231000-
/O.EXP.KABQ.HT.Y.0004.000000T0000Z-230623T0200Z/
/O.CON.KABQ.HT.Y.0005.230623T1800Z-230624T0200Z/
/O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/
Chaves County Plains-
751 PM MDT Thu Jun 22 2023

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY...
...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

* WHAT...For the first Heat Advisory, temperatures up to 107 
  expected. For the second Heat Advisory, temperatures up to 110 
  expected.

* WHERE...Chaves County Plains.

* WHEN...For the first Heat Advisory, from Noon to 8 PM MDT Friday. 
  For the second Heat Advisory, from Noon to 8 PM MDT Saturday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

* ADDITIONAL DETAILS...Temperatures are forecast to warm further 
  into the weekend.  The potential exists for extreme heat Saturday 
  and Sunday with high temperatures around 110 degrees both days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

NMZ215-227>229-231000-
/O.CON.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-Far Northeast Highlands-Northeast Highlands-
751 PM MDT Thu Jun 22 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...East Slopes Sangre de Cristo Mountains, Far Northeast 
  Highlands, Johnson and Bartlett Mesas Including Raton Pass, and 
  Northeast Highlands.

* WHEN...From Noon to 6 PM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MA
925 
WWUS75 KABQ 230806
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
206 AM MDT Fri Jun 23 2023

NMZ223-240000-
/O.EXA.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/
Central Highlands-
206 AM MDT Fri Jun 23 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS 
EVENING...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Central Highlands.

* WHEN...From Noon today to 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ238-240000-
/O.CON.KABQ.HT.Y.0005.230623T1800Z-230624T0200Z/
/O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/
Chaves County Plains-
206 AM MDT Fri Jun 23 2023

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY...

* WHAT...For the first Heat Advisory, temperatures up to 108 
  expected. For the second Heat Advisory, temperatures up to 109 
  expected.

* WHERE...Chaves County Plains.

* WHEN...For the first Heat Advisory, from Noon today to 8 PM MDT 
  this evening. For the second Heat Advisory, from Noon to 8 PM MDT 
  Saturday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

NMZ215-227>229-240000-
/O.CON.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-Far Northeast Highlands-Northeast Highlands-
206 AM MDT Fri Jun 23 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS 
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...East Slopes Sangre de Cristo Mountains, Far Northeast 
  Highlands, Johnson and Bartlett Mesas Including Raton Pass, and 
  Northeast Highlands.

* WHEN...From Noon today to 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

11
292 
WWUS75 KABQ 232042
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
242 PM MDT Fri Jun 23 2023

NMZ238-240030-
/O.NEW.KABQ.HT.Y.0007.230625T1800Z-230626T0200Z/
/O.CON.KABQ.HT.Y.0005.000000T0000Z-230624T0200Z/
/O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/
Chaves County Plains-
242 PM MDT Fri Jun 23 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...High temperatures up to 108 expected.

* WHERE...Chaves County Plains.

* WHEN...From Noon until 8 PM MDT today and again on Saturday and 
  Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ215-223-227>229-240000-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-230624T0000Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-Johnson
and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-
Northeast Highlands-
242 PM MDT Fri Jun 23 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Central Highlands, East Slopes Sangre de Cristo Mountains, 
  Far Northeast Highlands, Johnson and Bartlett Mesas Including 
  Raton Pass, and Northeast Highlands.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

16
439 
WWUS75 KABQ 232358
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
558 PM MDT Fri Jun 23 2023

NMZ215-223-227>229-240100-
/O.EXP.KABQ.WI.Y.0047.000000T0000Z-230624T0000Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-Johnson
and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-
Northeast Highlands-
558 PM MDT Fri Jun 23 2023

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

Winds will continue to decrease through the evening, therefore the 
Wind Advisory will be allowed to expire.

$$

NMZ238-240200-
/O.CON.KABQ.HT.Y.0005.000000T0000Z-230624T0200Z/
/O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/
/O.CON.KABQ.HT.Y.0007.230625T1800Z-230626T0200Z/
Chaves County Plains-
558 PM MDT Fri Jun 23 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...For the first Heat Advisory, temperatures up to 105. For 
  the second Heat Advisory, temperatures up to 106 expected. For the 
  third Heat Advisory, temperatures up to 106 expected.

* WHERE...Chaves County Plains.

* WHEN...For the first Heat Advisory, until 8 PM MDT this evening. 
  For the second Heat Advisory, from Noon to 8 PM MDT Saturday. For 
  the third Heat Advisory, from Noon to 8 PM MDT Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 22, 3:26 PM MDT, 13 minutes earlier.

Area forecast discussion, Jun 22, 3:26 PM MDT, 13 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
326 PM MDT Thu Jun 22 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 220 PM MDT Thu Jun 22 2023

Very hot weather will continue for the next seven days with
Roswell's high temperature continuing to exceed 105 degrees
through at least Thursday of next week. Roswell's high may vary
around 111 degrees Tuesday and Wednesday. Albuquerque may reach
100 degrees both Monday and Tuesday. Except for some strong to
severe storms over northeast and east central areas early this
evening, and some gusty virga showers and dry thunderstorms on
Tuesday, seasonably dry weather is also forecast to persist.

&&

.SHORT TERM...
(This evening through Friday night)
Issued at 220 PM MDT Thu Jun 22 2023

An outflow boundary from a decaying MCS can be seen moving
southwestward across northeast NM. Meanwhile cumulus development
continues to increase along the east slopes of the Sangre de Cristo
mountains where the first few lightning strikes of the afternoon can
be seen. Storm activity is expected to increase shortly as the
outflow boundary collides with this budding convective activity. The
best combination of wind shear and instability is over Colfax,
Harding, and Union counties where discrete supercells are possible
through the late evening. Low ceilings remain entrenched over the
northeast so the stable air may weaken storms as they approach the
TX border late this afternoon and into the evening. If the low
clouds clear, the environment is ripe for strong to severe storms
given the dewpoints in the mid to upper 60s and ML CAPE in excess
of 2,000 J/kg. Furthermore, mesoanalysis indicates that bulk
shear may increase to over 50 knots across the northeast this
evening after the LLJ increases the moist, southerly inflow. As a
result, another round of convection is possible after midnight.
Some CAMs show more discrete cells, some show an MCS, and others
show nothing at all. Given the potential for some areas to get hit
multiple times, localized flash flooding will be a concern this
evening and overnight in the far northeast corner of the state.
Low ceilings are expected again tonight across the northeast, but
today and tonight's convective activity will determine exactly
where they occur. The low ceilings are not expected to persist as
long into Friday afternoon as they did today because stronger
westerly winds will pick-up earlier in the day and displace the
moisture to the east.

Tomorrow will be a bit winder than today, particularly along and
immediately east of the central mountains where a Wind Advisory was
issued. Near-record temperatures are likely once again in Roswell so
the heat advisory has been continued into tomorrow. An isolated
strong to severe storm or two is possible tomorrow in far eastern
NM, but the window for convection will be small as the dryline gets
pushed eastward into Texas by the late afternoon. With the dry air
taking over, highs will be 5-10 degrees higher than today's highs
across the northeast and far east central plains.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 220 PM MDT Thu Jun 22 2023

A staunch upper level high pressure system is forecast to remain
in place over TX and southeast NM throughout the long term
forecast period with high temperatures varying from a few to
around 14 degrees above normal each day, except for some near
normal readings over northern areas Saturday and Sunday.

The main forecast challenge this forecast package was determining
when Roswell may reach Excessive Heat Warning criteria of 110
degrees, and when Albuquerque may reach Heat Advisory Criteria of
100 degrees. Models have moderated a degree or so on the high
temperature forecast for Saturday and Sunday in Roswell, where
highs greater than or equal to 110 F are now not forecast until
Tuesday and Wednesday. A shallow and moist backdoor front that
enters the eastern plains on Sunday may reach as far south as
Roswell by late in the day. However, the front is forecast to
retreat on Monday, when the ridge of high pressure is forecast to
build over NM a bit more in response to a sharpening upper level
trough on the west coast. The best chance for high temperatures
near and above 100 F in Albuquerque looks to occur Monday and
Tuesday. The west coast trough is forecast to eject northeastward
across the Great Basin and northern Rockies Monday night through
Tuesday night, and the latest run of the ECMWF is now trending
toward the ongoing GFS and Canadian Model forecasts of nudging the
upper high eastward some as this happens. This creates some
uncertainty in the high temperature forecast for Tuesday. Models
also depict some elevated subtropical moisture working its way
around the periphery of the upper high with a risk of gusty virga
showers and isolated dry thunderstorms on Tuesday, and to a
lesser extent Wednesday, from the southwest and west central
mountains northeastward across the central and north central
mountains and northeast plains. Nonetheless, near record warmth is
forecast to continue over the southeast plains with heat
highlights likely every day through at least Thursday in Roswell.

&&

.AVIATION...
(18Z TAFS)
Issued at 1157 AM MDT Thu Jun 22 2023

MVFR to IFR flight conditions persist in far northeastern NM early
this afternoon and the low ceilings will likely hold on for the
next couple of hours. Storms will form along the east slopes of
the northern mountains this afternoon then move into northeast and
east-central NM where a few strong to severe storms are possible.
Gusty and erratic winds are possible near virga showers in
central NM today as well. There is low confidence in another round
of storms late tonight again in the northeast and east-central
plains. MVFR ceilings will likely develop again tonight in the
northeast with the low ceilings potentially spreading as far
south as KTCC and as far west as KLVS.

&&

.FIRE WEATHER...
Issued at 220 PM MDT Thu Jun 22 2023

...WIDESPREAD CRITICAL TO EXTREME FIRE WEATHER CONDITIONS FRIDAY...

Elevated to critical fire weather conditions are expected to persist
over the next several days as dry air and breezy southwest to west
winds remain in place over the region. Isolated to scattered storms
will produce localized wetting rains in northeast NM this afternoon
and overnight. Moisture in place will allow for good to excellent
humidity recoveries in the northeast while poor to fair recoveries
are expected across central and western NM. A very dry and unstable
airmass combined with breezy to locally windy conditions will create
widespread critical to extreme fire weather conditions tomorrow
therefore the Fire Weather Watch was upgraded to a Red Flag Warning.
The dry and unstable airmass will remain in place over the region
over the weekend and early next week so winds will generally be the
limiting factor on whether a Red Flag Warning will be needed each
day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  55  88  47  86 /   0   0   0   0
Dulce...........................  47  83  39  82 /   0   0   0   0
Cuba............................  56  86  46  84 /   0   0   0   0
Gallup..........................  49  84  41  85 /   0   0   0   0
El Morro........................  50  83  43  83 /   0   0   0   0
Grants..........................  51  88  41  87 /   0   0   0   0
Quemado.........................  54  86  46  88 /   0   0   0   0
Magdalena.......................  64  89  54  91 /   5   5   0   0
Datil...........................  55  84  48  86 /   0   0   0   0
Reserve.........................  52  89  45  91 /   0   0   0   0
Glenwood........................  63  93  58  94 /   0   0   0   0
Chama...........................  48  78  41  76 /   0   0   0   0
Los Alamos......................  60  85  54  84 /   5   5   0   0
Pecos...........................  58  85  54  83 /  10   5   0   0
Cerro/Questa....................  51  79  45  80 /  20   0   0   0
Red River.......................  47  75  43  73 /  10   0   0   0
Angel Fire......................  46  76  40  76 /  10   0   0   0
Taos............................  51  86  43  84 /  10   0   0   0
Mora............................  52  82  48  83 /  10   0   0   0
Espanola........................  59  93  51  91 /   5   0   0   0
Santa Fe........................  61  86  54  85 /   5   5   0   0
Santa Fe Airport................  59  91  51  88 /   0   5   0   0
Albuquerque Foothills...........  68  95  59  93 /   5  10   0   0
Albuquerque Heights.............  68  96  57  94 /  10  10   0   0
Albuquerque Valley..............  67  98  55  96 /  10  10   0   0
Albuquerque West Mesa...........  67  96  56  94 /  10   5   0   0
Belen...........................  67  98  53  98 /  10  10   0   0
Bernalillo......................  65  98  55  95 /   5   5   0   0
Bosque Farms....................  66  98  52  96 /  10  10   0   0
Corrales........................  67  97  57  95 /   5   5   0   0
Los Lunas.......................  67  98  54  97 /  10  10   0   0
Placitas........................  66  93  57  91 /   5  10   0   0
Rio Rancho......................  66  96  56  94 /  10   5   0   0
Socorro.........................  69 100  59 101 /   5   5   0   0
Sandia Park/Cedar Crest.........  62  86  54  85 /   5  10   0   0
Tijeras.........................  63  89  54  88 /   5  10   0   0
Edgewood........................  59  89  51  88 /   0   5   0   0
Moriarty/Estancia...............  58  90  49  89 /   0   5   0   0
Clines Corners..................  59  86  52  85 /   5   5   0   0
Mountainair.....................  62  89  54  89 /   5   5   0   0
Gran Quivira....................  62  90  56  90 /   5  10   0   0
Carrizozo.......................  67  95  64  95 /   0   5   0   0
Ruidoso.........................  63  86  61  87 /   0   5   0   0
Capulin.........................  57  84  51  84 /  50   0   0   0
Raton...........................  57  87  49  88 /  40   0   0   0
Springer........................  58  90  49  91 /  30   0   0   0
Las Vegas.......................  56  87  51  86 /  20   5   0   0
Clayton.........................  63  91  59  92 /  30  10   0   0
Roy.............................  60  89  54  91 /  30  10   0   0
Conchas.........................  65  98  59  99 /  20  10   0   0
Santa Rosa......................  63  94  61  95 /  10  10   0   0
Tucumcari.......................  65  97  62  99 /  10  10   5   0
Clovis..........................  66  97  66 100 /  10  10  10   0
Portales........................  66 101  66 102 /  10  10  10   0
Fort Sumner.....................  65  99  63 101 /   5  10   0   0
Roswell.........................  71 107  69 109 /   5   5   0   0
Picacho.........................  67  98  64  99 /   0   5   0   0
Elk.............................  66  95  63  95 /   0   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Friday for NMZ101-104>106-
109-120>125.

Wind Advisory from noon to 6 PM MDT Friday for NMZ215-227>229.

Heat Advisory until 8 PM MDT this evening for NMZ238.

Heat Advisory from noon to 8 PM MDT Friday for NMZ238.

Heat Advisory from noon to 8 PM MDT Saturday for NMZ238.

&&

SHORT TERM...16
LONG TERM....44
AVIATION...16

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:49 AM MDTHeat AdvisoryABQChaves40 hr
Jun 22, 2:08 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Colfax, Guadalupe, Harding and 14 more30 hr
Jun 22, 2:51 PM MDTSevere Thunderstorm WarningABQColfax, Union39 min
Jun 22, 3:17 PM MDTSevere Thunderstorm WarningABQColfax21 min
Jun 22, 3:39 PM MDTHeat AdvisoryABQChaves52 hr
Jun 22, 3:47 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union58 min
Jun 22, 3:48 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 22, 3:59 PM MDTSevere Thunderstorm WarningABQColfax46 min
Jun 22, 4:08 PM MDTSpecial Weather StatementABQColfax37 min
Jun 22, 4:28 PM MDTSevere Thunderstorm WarningABQColfax62 min
Jun 22, 4:30 PM MDTSevere Thunderstorm WarningABQColfax45 min
Jun 22, 4:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 22, 5:08 PM MDTSevere Thunderstorm Warning Considerable damage threatABQColfax67 min
Jun 22, 5:11 PM MDTSevere Thunderstorm WarningABQColfax64 min
Jun 22, 5:16 PM MDTSevere Thunderstorm WarningABQColfax, Union45 min
Jun 22, 5:23 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jun 22, 5:31 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jun 22, 5:38 PM MDTSpecial Weather StatementABQBernalillo, Valencia22 min
Jun 22, 5:59 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel46 min

Nearby

Wind Advisories in New Mexico, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.